Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 35, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 2, 2012, 12:19 PM CDT for Rapides Parish, Louisiana. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 12:19 PM CDT (17:19 UTC)
- Expired
- Apr 2, 2012, 1:04 PM CDT
- In force
- 45 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Rapides Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 12:35 PM CDT | TSTM WND DMG | Alexandria, LA | TREES DOWN IN THE CHARLES PARK AREA OF ALEXANDRIA AND IN BALL. REPORT RELAYED THROUGH KALB-TV FACEBOOK PAGE. |
| Apr 2, 12:49 PM CDT | HAIL 0.25 | Woodworth, LA | RAPIDES EMERGENCY MANAGER REPORTS PEA SIZED HAIL IN WOODWORTH |
| Apr 2, 12:49 PM CDT | HAIL 0.5 | 1 Nw Alexandria, LA | TRAINED SPOTTER REPORTED PEA TO DIME SIZED HAIL IN ALEXANDRIA AT INTERSECTION OF MACARTHUR DRIVE AND RAPIDES AVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:10 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3588 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS54 KLCH 021719
SVRLCH
LAC079-021815-
/O.NEW.KLCH.SV.W.0035.120402T1719Z-120402T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1219 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...ALEXANDRIA INTERNATIONAL AIRPORT...PINEVILLE...
HINESTON...GLENMORA...BOYCE...ALEXANDRIA...
* UNTIL 115 PM CDT
* AT 1219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...OVER GLENMORA...MOVING NORTHEAST
AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELMER BY 1225 PM CDT...
OTIS BY 1235 PM CDT...
GARDNER BY 1245 PM CDT...
ALEXANDRIA AND ALEXANDRIA INTERNATIONAL AIRPORT BY 1255 PM CDT...
BOYCE BY 100 PM CDT...
PINEVILLE BY 105 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3146 9270 3144 9268 3141 9268 3140 9262
3146 9232 3147 9224 3095 9248 3100 9281
3150 9272 3150 9268
TIME...MOT...LOC 1719Z 198DEG 24KT 3106 9255
$$
071 follow-up statement
843
WWUS54 KLCH 021804
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
104 PM CDT MON APR 2 2012
LAC079-021813-
/O.CAN.KLCH.SV.W.0035.000000T0000Z-120402T1815Z/
RAPIDES LA-
104 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RAPIDES PARISH IS
CANCELLED...
THE THUNDERSTORM NEAR PINEVILLE HAS WEAKENED AND IS NO LONGER
SEVERE. PEA TO NICKLE SIZE HAIL AND WIND GUSTS TO 45 MPH WILL STILL
BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3146 9270 3144 9268 3141 9268 3140 9262
3146 9232 3147 9224 3095 9248 3100 9281
3150 9272 3150 9268
TIME...MOT...LOC 1803Z 198DEG 24KT 3136 9243
$$
RUAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 7:32 AM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Apr 2, 7:32 AM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 732 AM CDT MON APR 2 2012 .DISCUSSION... 12Z TAFS && .AVIATION... A FEW SHOWERS AND MINOR REDUCTIONS IN VISIBILITY WERE SEEN THIS MORNING BUT LIFT APPEARED TO BE STRONG ENOUGH TO PREVENT ANY SIGNIFICANT FOG FROM DEVELOPING. A PERSISTANT MCS CONTINUES TO PUSH EAST ACROSS COASTAL PORTIONS OF TEXAS THIS MORNING. EXPECT THIS ACTIVITY TO REACH OUR AREA LATER THIS MORNING AND BEGIN IMPACTING TERMINALS FROM WEST TO EAST. EXACT TIMING OF THUNDERSTORM ACTIVITY IS SOMEWHAT UNCERTAIN BUT BASED ON MOVEMENT OVER THE LAST SEVERAL HOURS...EXPECT BPT TO BEGIN SEEING EFFECTS BY 15Z. SOME PRECIPITATION LOADING HAS BEEN NOTED WITH SHOWERS AND THUNDERSTORMS EARLIER THIS MORNING. THE THREAT FOR DOWNBURSTS WILL EXIST AT ALL SITES IN AND AROUND DEVELOPING THUNDERSTORMS. IN ADDITION THE THREAT WILL EXIST FOR THE DEVELOPMENT OF HAIL. BY LATE THIS EVENING A BREAK IN THE ACTIVITY IS EXPECTED. SOME GUIDANCE ATTEMPTS TO DEVELOP FOG BY EARLY TOMORROW MORNING BUT GIVEN THEIR DISAGREEMENT I OPTED TO HOLD OFF FOR THE TIME BEING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKS TO BE IN STORE FOR TUESDAY AS AN UPPER LOW PUSHES OUT OF THE DESERT SOUTHWEST AND INTO THE PLAINS. && 66 .PREV DISCUSSION... /ISSUED 511 AM CDT MON APR 2 2012/ DISCUSSION... LATEST WATER VAPOR SATELLITE IMAGERY/UPPER AIR ANALYSIS SHOWED A DIGGING UPPER TROF ACROSS THE WESTERN CONUS...WITH A DOWNSTREAM RIDGE STRETCHING FROM THE UPPER MIDWEST INTO THE NORTHEAST GULF COAST REGION. A SMALL AND RELATIVELY WEAK MID/UPPER LOW WAS NOTED AHEAD OF THE WRN CONUS TROF OVER SE TX...IN THE GENERAL VICINITY OF COLLEGE STATION. SHORT TERM FORECAST PRESENTS QUITE A CONUNDRUM AS IT IS DOMINATED BY MESOSCALE FEATURES WHICH HAVE EITHER BEEN POORLY INITIALIZED OR MISSED COMPLETELY BY HIGH RESOLUTION MODELS AND ENSEMBLES...NEVERMIND THEIR GLOBAL COUSINS. A NWD PROPAGATING GRAVITY WAVE FROM CONVECTIVE ACTIVITY THAT DECAYED OVER THE GOMEX YESTERDAY HAS SERVED AS A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS AND ADJACENT COUNTIES/PARISHES THIS MORNING. THE 4KM WRF DID SHOW THIS ACTIVITY...BUT WAS TOO FAST AND MAINTAINED IT TOO FAR INLAND...ITS 09Z DEPICTION HAVING A BROKEN LINE OF CONVECTION STRETCHING FROM JASPER TO ALEXANDRIA. IT APPEARS TO BE DOING A LITTLE BETTER WITH THE LINE OF CONVECTION WEST OF CORPUS...BUT IN THIS CASE SEEMS A BIT SLOW. THE SREF FARED BETTER WITH THE ACTIVITY OFF OUR COAST...BUT IS COMPLETELY MISSING THE CONVECTION OVER S TEXAS. IN ANY CASE...COVERAGE/INTENSITY CLOSER TO HOME HAS DECREASED A BIT PER RADAR AND SATELLITE IMAGERY...AND THIS IS WHERE THE DIFFICULTIES BEGIN. THE SREF AND GLOBAL MODELS SUGGEST THAT COVERAGE SHOULD BE ON THE INCREASE...WHILE THE HREF AND 4KM WRF INDICATE A RELATIVE LULL IN ACTIVITY UNTIL LATE THIS MORNING INTO THE AFTERNOON AS THE S TX CONVECTION HEADS TWD THE ENE. MY GUESS IS THAT SOMETHING IN BETWEEN WILL PLAY OUT...WITH AT LEAST SOME ACTIVITY CONTINUING THROUGH THE MORNING HOURS...WHILE MORE ROBUST AND WIDESPREAD CONVECTION OCCURS THIS AFTERNOON...EITHER FROM THE S TX CONVECTION OR FROM NEW/ADDITIONAL DEVELOPMENT AHEAD OF THE MID/UPPER LOW...WHICH IS PROGGED TO KICK OUT TO THE NORTHEAST AHEAD OF THE DIGGING WEST COAST TROF. BOTTOM LINE IS THE LIKELY POPS I INHERITED WILL BE MAINTAINED AS IS. DECENT INSTABILITY AND MARGINALLY SUFFICIENT SHEAR PROGS HAVE PROMPTED SPC TO OUTLINE A GOOD PART OF THE AREA IN A SLIGHT RISK OF SEVERE WEATHER FOR TODAY. DAMAGING WINDS AND/OR LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER HAZARDS. GIVEN THE OVERALL LOW DEGREE OF CONFIDENCE IN EXACTLY WHAT WILL TRANSPIRE...I HAVE HELD SEVERE WORDING OUT OF THE ZFP FOR THE TIME BEING. A BRIEF BREAK IN SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT IN THE WAKE OF THE MID/UPPER LOW...BEFORE CHANCES START TO RAMP UP AGAIN TUESDAY AS SYNOPTIC SCALE LIFT INCREASES WITH THE APPROACH OF THE WRN CONUS TROF...WHICH IS PROGGED TO CUT OFF TODAY OVER THE FOUR CORNERS AND MEANDER SLOWLY EASTWARD TWD THE TX/OK PANHANDLES BY TUESDAY. THE PROBABILITY WILL INCREASE FURTHER LATE TUESDAY INTO WEDNESDAY AS THE LOW LIFTS OUT INTO THE PLAINS AND ITS ASSOCIATED SFC BOUNDARY MOVES INTO THE REGION. DRIER AIR IS PROGGED TO MOVE INTO THE AREA FROM WEST TO EAST IN THE WAKE OF THIS FEATURE...THOUGH THIS IS WHERE THE GLOBAL MODELS BEGIN TO DIVERGE A BIT...WITH THE GFS MAINTAINING AN ACTIVE MOIST TONGUE OVER THE SOUTHERN HALF OR SO OF THE AREA INTO THURSDAY...WHILE THE ECMWF DRIES US OUT. FOR NOW WILL HANG ONTO SILENT 10S AND CONTINUE TO MONITOR TRENDS. THIS MODEL DIVERGENCE CONTINUES TO GROW HEADING THROUGH THE REST OF THE WEEK...WITH THE GFS HOLDING A RIDGE OVER THE SE CONUS INTO EARLY NEXT WEEK WHILE THE ECMWF QUICKER TO BREAK IT DOWN. CHANGES WERE KEPT TO A MINIMUM. MARINE... A DOME OF HIGH PRESSURE ACROSS THE EASTERN GULF OF MEXICO WILL MAINTAIN A SOUTHERLY WIND REGIME ACROSS THE NORTHWEST GULF OF MEXICO. PASSING DISTURBANCES ALOFT WILL SET OFF SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... KLCH 81 69 83 69 83 / 60 20 40 50 40 KBPT 82 69 81 70 83 / 60 20 40 50 30 KAEX 81 65 83 66 81 / 60 30 40 50 30 KLFT 82 68 84 68 82 / 60 20 40 40 50 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 2, 5:38 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 538 AM CDT MON APR 2 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 538 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY AS A SLOW MOVING UPPER LEVEL STORM SYSTEM MOVES THROUGH THE PLAINS. NO ORGANIZED SEVERE WEATHER IS EXPECTED EITHER DAY AT THIS TIME...THOUGH THERE IS A LEAST A VERY LOW RISK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY. GMZ430-432-435-450-452-455-470-472-475-031045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 538 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA TODAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY AS A SLOW MOVING UPPER LEVEL STORM SYSTEM MOVES THROUGH THE PLAINS. NO ORGANIZED SEVERE WEATHER IS EXPECTED EITHER DAY AT THIS TIME...THOUGH THERE IS A LEAST A VERY LOW RISK. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THUNDERSTORM ACTIVITY TODAY...AND BE PREPARED TO SEEK SAFE HARBOR SHOULD SPECIAL MARINE WARNINGS BE ISSUED. 13
In the hours before
Local storm report, Apr 2, 10:59 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1059 AM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM MARINE TSTM WIND 21 SW ROCKEFELLER WILDL 29.43N 92.97W
04/02/2012 M44 MPH GMZ452 LA AWOS
OIL PLATFORM KCMB REPORTED WIND GUST TO 37 KNOTS.
&&
JRUALocal storm report, Apr 2, 11:02 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1102 AM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 2 N MOSS BLUFF 30.33N 93.20W
04/02/2012 E0.25 INCH CALCASIEU LA PUBLIC
PUBLIC CALLED TO REPORT PEA SIZED HAIL FALLING IN MOSS
BLUFF.
&&
RDEALLocal storm report, Apr 2, 11:27 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1127 AM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG NEWTON 30.85N 93.76W
04/02/2012 NEWTON TX LAW ENFORCEMENT
NEWTON SHERIFF REPORT MULTIPLE TREES DOWN IN DOWNTOWN
NEWTON. THERE ARE TREES DOWN NEAR MELODY LANE AND ALSO
SHADY ACRES.
&&
RDEALSpecial weather statement, Apr 2, 11:27 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1127 AM CDT MON APR 2 2012
LAZ027-028-030>033-042>044-052-053-074-TXZ260-021730-
NORTHERN NEWTON TX-ST. LANDRY LA-RAPIDES LA-LAFAYETTE LA-
EVANGELINE LA-BEAUREGARD LA-ALLEN LA-ACADIA LA-VERNON LA-
JEFFERSON DAVIS LA-VERMILION LA-IBERIA LA-EAST CAMERON LA-
1127 AM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...LAFAYETTE...EVANGELINE...
BEAUREGARD...ALLEN...ACADIA...VERNON...JEFFERSON DAVIS...VERMILION...
IBERIA AND CAMERON PARISHES UNTIL 1230 PM CDT...
AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF BROOKELAND TO TOLEDO BEND DAM TO DRY CREEK TO KLONDIKE
TO 31 MILES SOUTHWEST OF FRESHWATER CITY...MOVING NORTHEAST AT 35
MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
PECAN ISLAND...OBERLIN...NEW LLANO AND MORSE BY 1135 AM...
WRIGHT...CRAVENS...LEESVILLE AND EGAN BY 1140 AM...
LYONS POINT AND FULLERTON BY 1145 AM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MONDAY
AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3114 9253 3044 9207 2978 9201 2972 9213
2963 9211 2962 9199 2952 9198 2958 9211
2953 9227 2957 9259 3006 9265 3069 9305
3111 9359 3116 9380 3117 9380 3117 9358
3128 9354 3137 9339 3135 9295 3143 9286
RUALocal storm report, Apr 2, 11:32 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1132 AM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND DMG BLEAKWOOD 30.69N 93.82W
04/02/2012 NEWTON TX LAW ENFORCEMENT
NEWTON COUNTY SHERIFF REPORT TREES DOWN IN BLEAKWOOD WEST
OF HWY 190
1104 AM TSTM WND DMG BURKEVILLE 31.00N 93.67W
04/02/2012 NEWTON TX LAW ENFORCEMENT
NEWTON SHERIFF REPORT TREES DOWN IN BURKEVILLE ALONG FARM
TO MARKET 1415
&&
RDEALLocal storm report, Apr 2, 11:54 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1154 AM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM TSTM WND DMG ORANGEFIELD 30.08N 93.86W
04/02/2012 ORANGE TX EMERGENCY MNGR
ORANGE EMERGENCY MANAGER REPORTS TREES SNAPS WITH 3 OR 4
HOUSES WITH MINOR TO MODERATE DAMAGE ON 4TH STREET.
&&
RDEALThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:22 AM CDT | Special Marine Warning | LCH | 68 min | |
| Apr 2, 9:07 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 2, 9:44 AM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 2, 10:31 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 2, 10:37 AM CDT | Special Weather Statement | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis | 53 min |
| Apr 2, 11:17 AM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 2, 11:27 AM CDT | Special Weather Statement | LCH | Acadia, Allen, Evangeline, Lafayette, Vermilion, Vernon | 63 min |
| Apr 2, 11:55 AM CDT | Special Marine Warning | LCH | 65 min | |
| Apr 2, 12:36 PM CDT | Special Weather Statement | LCH | Avoyelles, Iberia, Lafayette, Saint Landry | 54 min |
| Apr 2, 12:59 PM CDT | Special Marine Warning | LCH | 61 min | |
| Apr 2, 1:21 PM CDT | Special Weather Statement | LCH | Avoyelles, Iberia, Saint Martin, St. Mary | 39 min |
| Apr 2, 1:57 PM CDT | Special Weather Statement | LCH | Saint Martin, St. Mary | 63 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.